Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holomorphic mappings of complex spaces


Author: Raghavan Narasimhan
Journal: Proc. Amer. Math. Soc. 11 (1960), 800-804
MSC: Primary 32.60
DOI: https://doi.org/10.1090/S0002-9939-1960-0170034-8
MathSciNet review: 0170034
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Grauert, Charakterisierung der holomorph-vollständigen komplexen Räume, Math. Ann. vol. 129 (1955) pp. 233-259. MR 0071084 (17:80d)
  • [2] H. Grauert and R. Remmert, Komplexe Räume, Math. Ann. vol. 136 (1958) pp. 245-318. MR 0103285 (21:2063)
  • [3] K. Oka, Sur les fonctions analytiques de plusieurs variables, VIII. Lemme fondamental, J. Math. Soc. Japan vol. 3 (1951) pp. 204-214, 259-278. MR 0044646 (13:454f)
  • [4] R. Remmert, Sur les espaces holomorphiquement séparables et holomorphiquement convexes, C. R. Acad. Sci. Paris vol. 243 (1956) pp. 118-121. MR 0079808 (18:149c)
  • [5] -, Holomorphe und meromorphe Abbildungen komplexer Räume, Math. Ann. vol. 133 (1957) pp. 328-370. MR 0092996 (19:1193d)
  • [6] K. Stein, Die Existenz komplexer Basen zu holomorphen Abbildungen, Math. Ann. vol. 136 (1958) pp. 1-8. MR 0098195 (20:4657)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.60

Retrieve articles in all journals with MSC: 32.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0170034-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society